American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Itai Benjamini and Yury Makarychev. Dimension reduction for hyperbolic space. Proc. Amer. Math. Soc. 137 (2009) 695-698. MR 2448592.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Allcock. Hyperbolic surfaces with prescribed infinite symmetry groups. Proc. Amer. Math. Soc. 134 (2006) 3057-3059. MR 2231632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Milley. Line arrangements in $\mathbb{H}^3$. Proc. Amer. Math. Soc. 133 (2005) 3115-3120. MR 2159793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roland Höfer. A characterization of Möbius transformations. Proc. Amer. Math. Soc. 128 (2000) 1197-1201. MR 1646191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin Bridgeman. Average curvature of convex curves in $H^2$. Proc. Amer. Math. Soc. 126 (1998) 221-224. MR 1415576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sadayoshi Kojima and Yasushi Yamashita. Shapes of stars . Proc. Amer. Math. Soc. 117 (1993) 845-851. MR 1111430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1